Graduate School of Mathematics, Nagoya University
ADDRESS: Furocho, Chikusaku, Nagoya, Japan / POSTAL CODE: 464-8602

People - Faculty

  • Welcome
  • Directions
  • Admission
  • EDUCATION
  • Research
  • People
  • Journal
  • The Mathematics Library
  • Job Opportunity
  • Archives
  • Links

Update: 2024/05/24

People

Faculty

Masashi Hamanaka Lecturer
OFFICE Rm 327 in Sci. Bldg. A
PHONE +81 (0)52-789-2408 (ext. 2408)
E-MAIL
PROFILE [DOWNLOAD] hamanaka_masashi_en.pdf [PDF/166KB]
RESEARCH
  • mathematical physics
  • gauge theories related to string theories
  • noncommutative solitons
PAPERS
[1]M. Hamanaka. Commuting flows and conservation laws for noncommutative Lax hierarchies. J. Math. Phys. 46 (2005), no. 5, 052701.
[2]M. Hamanaka. Atiyah–Drinfeld–Hitchin–Manin and Nahm construction of localized solitons in noncommutative gauge theories. Phys. Rev. D(3) 65 (2002), no. 8, 085022.
TOP
Masahito Hayashi Professor
OFFICE Rm 355 in Sci. Bldg. A
PHONE +81 (0)52-789-2549 (ext. 2549)
E-MAIL
WEBSITE https://www.math.nagoya-u.ac.jp/~masahito/index_e.html
PROFILE [DOWNLOAD] hayashi_masahito_en.pdf [PDF/175KB]
RESEARCH
  • quantum information theory
  • quantum cryptography
  • information theory
  • quantum statistical inference
PAPERS
[1]M. Hayashi. Universal coding for classical-quantum channel. Comm. Math. Phys. 289 (2009), no. 3, 1087–1098.
[2]M. Hayashi. Upper bounds of eavesdropper’s performances in finite-length code with the decoy method. Phys. Rev. A 76, (2007), 012329.
[3]M. Hayashi. Information spectrum approach to second-order coding rate in channel coding. IEEE Trans. Inform. Theory 55 (2009), no. 11, 4947–4966.
PRIZES
2016, 12th Japan Academy Medal (by Japan Academy)
“Information theory and quantum information theory for finite-coding-length”
2015, 12th JSPS Prize (by JSPS)
“Information theory and quantum information theory for finite-coding-length”
2011, IEEE Information Theory Society Paper Award
“Information spectrum approach to second-order coding rate in channel coding”
FELLOWS
2022,  IMS Fellow (by Institute of Mathematical Statistics)
for deep and influential contributions to quantum statistics and quantum information theory
2017,  IEEE Fellow
for contributions to Shannon theory, information-theoretic security, and quantum information theory
TOP
Takahiro Hayashi Associate Professor
OFFICE Rm 443 in Sci. Bldg. A
PHONE +81 (0)52-789-2416 (ext. 2416)
E-MAIL
PROFILE [DOWNLOAD] hayashi_takahiro_en.pdf [PDF/81KB]
RESEARCH
  • representation theory of quantum group
  • tensor category
  • Hopf algebra
PAPERS
[1]T. Hayashi. A brief introduction to face algebras. in New trends in Hopf algebra theory, La Falda 1999. Contemp. Math. 267, Amer. Math. Soc., 2000, pp. 161–176.
[2]T. Hayashi. Sugawara operators and Kac–Kazhdan conjecture. Invent. Math. 94 (1988), no. 1, 13–52.
TOP
Lars Hesselholt Professor
OFFICE Rm 449 in Sci. Bldg. A
PHONE +81 (0)52-789-2547 (ext. 2547)
E-MAIL
WEBSITE https://www.math.nagoya-u.ac.jp/~larsh/
PROFILE [DOWNLOAD] hesselholt_lars_en.pdf [PDF/87KB]
RESEARCH
  • algebraic K-theory
  • homotopy theory
  • p-adic arithmetic algebraic geometry
PAPERS
[1]L. Hesselholt, M. Larsen and A. Lindenstrauss. On the $K$-theory of division algebras over local fields. Invent. Math. 219 (2020), 281–329.
[2]L. Hesselholt. The big de Rham–Witt complex. Acta Math. 214 (2015), no. 1, 135–207.
[3]L. Hesselholt and I. Madsen. On the $K$-theory of local fields. Ann. of Math. 158 (2003), no. 1, 1–113.
PRIZES
2012, Niels Bohr Professorship (by Danish National Research Foundation)
FELLOWS
2014,  Clay Senior Scholar (by Clay Mathematical Institute)
2013,  Fellow of the American Mathematical Society, Inaugural Class
2012,  Foreign Member (by Royal Danish Academy of Sciences and Letters)
TOP
Hiroshi Hirai Professor
OFFICE Rm 501 in Math. Bldg.
PHONE +81 (0)52-789-2432 (ext. 2432)
E-MAIL
WEBSITE https://www.math.nagoya-u.ac.jp/~hirai.hiroshi/
PROFILE [DOWNLOAD] hirai_hiroshi_en.pdf [PDF/73KB]
RESEARCH
  • Optimization
  • Algorithm
  • Discrete Mathematics
PAPERS
[1]H. Hirai. The maximum multiflow problems with bounded fractionality, Mat. Oper. Res. 39 (2014), no. 1, 60–104.
[2]H. Hirai. Discrete convexity and polynomial solvability in minimum 0-extension problems, Math. Program. 155 (2016), no. 1–2, Ser. A, 1–55.
[3]M. Hamada and H. Hirai. Computing the nc-rank via discrete convex optimization on CAT(0) spaces, SIAM J. Appl. Algebra Geom. 5 (2021), no. 3, 455–478.
PRIZES
2014, 4th Research Award (by The Operations Research Society of Japan)
2018, The Young Scientists' Prize (The Commendation for Science and Technology by the Minister of Education, Culture, Sports, Science and Technology) (by MEXT)
“Research on theory and algorithm of discrete optimization”
TOP
Toshiaki Hishida Professor
OFFICE Rm 507 in Math. Bldg.
PHONE +81 (0)52-789-4838 (ext. 4838)
E-MAIL
PROFILE [DOWNLOAD] hishida_toshiaki_en.pdf [PDF/182KB]
RESEARCH
  • nonlinear PDEs
  • Navier-Stokes equation
  • Stokes semigroup
PAPERS
[1]T. Hishida. The nonstationary Stokes and Navier–Stokes flows through an aperture. in Contributions to Current Challenges in Mathematical Fluid Mechanics. Adv. Math. Fluid Mech., Birkhaeuser, Basel, 2004, pp. 79–123.
[2]T. Hishida. An existence theorem for the Navier–Stokes flow in the exterior of a rotating obstacle. Arch. Rational Mech. Anal. 150 (1999), no. 4, 307–348.
PRIZES
2007, MSJ Analysis Prize
“New development of Fujita-Kato theory for Navier-Stokes equations”
TOP
Akira Ishii Professor
OFFICE Rm 302 in Math. Bldg.
PHONE +81 (0)52-789-2548 (ext. 2548)
E-MAIL
RESEARCH
  • algebraic geometry
  • McKay correspondence
  • derived category
PAPERS
[1]A. Ishii and K. Ueda. Dimer models and the special McKay correspondence. Geom. Topol. 19 (2015), no. 6, 3405–3466.
[2]A. Ishii, K. Ueda and H. Uehara. Stability conditions on An-singularities. J. Differential Geom. 84 (2010), no. 1, 87–126.
[3]A. Craw and A. Ishii. Flops of $G$-Hilb and equivalences of derived categories by variation of GIT quotient. Duke Math. J. 124 (2004), no. 2, 259–307.
TOP
Keisuke Izumi Associate Professor
OFFICE Rm 502 in Math. Bldg.
PHONE +81 (0)52-789-5599 (ext. 5599)
E-MAIL
WEBSITE https://www.math.nagoya-u.ac.jp/~izumi/index-e.html
PROFILE [DOWNLOAD] izumi_keisuke_en.pdf [PDF/89KB]
RESEARCH
  • general relativity
  • modified gravity
  • cosmology
PAPERS
[1]K. Izumi. Causal structures in Gauss–Bonnet gravity. Phys. Rev. D90 (2014), no. 4, 044037.
[2]K. Izumi. Orthogonal black di-ring solution. Prog. Theor. Phys. 119 (2008), 757–774.
TOP